# SDR SWIA2021070159197

- Difficulty date: March 21, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 AFT SIDE OF LEFT BULKHEAD WHERE CROSSBEAM ATTACHES IS CORRODED.     (C-CHECK RO 6/29/2021)    COMPLETED REPAIR OF LEFT LOWER 280 WEB, IAW CRJ 700 SRM 53-11-10-201-004-A01 AND ALL APPLICABLE NOTES. NO NDT REQUIRD DUE TO NOTES: (XXX) AND (ZZZ) FIG 53-11-10-995-807 SHEET 2. SEE CONTIUATION CARD FOR DETAILS. NO WEIGHT AND BALANCE CHANGE AFFECTED.
